MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. MONITRON II; VDR WAVEFORM ANALYZER

PERCUSSIONAIRE CORP. MONITRON II; VDR WAVEFORM ANALYZER
Model Number F00007-1
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being re-evaluated as part of newly implemented procedures.Per customer statement, the monitron ii device, used in conjunction with the vdr ventilator device, screen froze while in use.As there was a malfunction to the vdr/monitron ii device that may lead to uncertainty of ventilation and as a result, may interrupt the ventilation support, this mdr is being filed.It was determined the screen freeze was due to a electronics problem as well as faulty software.The correction made to the device was the replacement of the pal chip, as well as reverting back to the previous software version.These components were corrected and confirmed to be working appropriately within the systems.At this time, no additional information has been received on this incident or patient.A follow up mdr will be submitted if additional information is received.
 
Event or Problem Description
Per customer complaint, the monitron display was in use with a vdr ventilator and the screen froze.This malfunction took place while in use on a patient.No patient harm or injury reported by the customer.

Brand Name
MONITRON II
Common Device Name
VDR WAVEFORM ANALYZER
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18573359
Report Number3029845-2024-00013
Device Sequence Number8914632
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00007-1
Device Catalogue NumberS00015-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2020
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown